# SDR CA961203001

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2B35
- Engine: Garrtt TPE3316
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS243311
- Condition: Broken Wire
- Location: Nlg Switch
- Component: Mitsuelect
- Stage of operation: AP
- Nature of condition: J, N
- Precautionary procedure: L

## Discrepancy

(CAN) DURING APPROACH THE PILOT COULD NOT GET AN INDICATION OF THE NOSE GEAR DOWN AND LOCKED. EMERGENCY EXTENSION PERFORMED AND THE AIRCRAFT LANDED SAFELY. MAINTENANCE FOUND A BROKEN WIRE WHERE THE WIRES ENTER A SEALED SWITCH. THE SWITCH WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
